The warp of Shopenhauer

Files in this item

Files Size Format View Description
article_RI094247.pdf 949.1Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: The warp of Shopenhauer
Author: Tsanoff, Radoslav Andrea, 1887-
Series: The Rice Institute Pamphlet, Volume 9, Number 4
Issue: Issue 4
Date: 1922-10
Citation: Tsanoff, Radoslav Andrea, 1887-. (1922). "The warp of Shopenhauer." vol. 9. no. 4, pp. 247-268.

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)